MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIATORR TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS

W. L. GORE & ASSOCIATES, INC. GORE VIATORR TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Model Number PTB8107275
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® viatorr® tips endoprosthesis with controlled expansion instructions for use includes, but is not limited to the following potential device or procedure-related adverse events associated with the use of the device: device occlusion.
 
Event or Problem Description
It was reported the physician implanted a gore® viatorr® tips endoprosthesis with controlled expansion on (b)(6) 2021.On (b)(6) 2021 a likely occlusion of the device was noted.On (b)(6) 2021 a revision occured to clear an occlusion at the portal venous end of the stent, near the junction of the chain link and covered portion.An angiojet was used to de-clot, then the lesion was ballooned.The patient was doing well following the procedure.

Brand Name
GORE VIATORR TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION
Common Device Name
SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12554544
Report Number3007284313-2021-01608
Device Sequence Number17258277
Product Code MIR
UDI-Device Identifier00733132635030
UDI-Public00733132635030
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model NumberPTB8107275
Device Catalogue NumberPTB8107275
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight95